Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 27, 2015, 7:53 PM EDT for 4 counties in Ohio. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 7:53 PM EDT (23:53 UTC)
- Expired
- May 27, 2015, 8:15 PM EDT
- In force
- 22 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Knox County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 109 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 8:00 PM EDT | TSTM WND DMG | Lucas, OH | RICHLAND COUNTY SHERIFF DISPATCH REPORTED SIX TREES DOWN ACROSS SOUTHERN RICHLAND COUNTY NEAR THE LUCAS AND BELLVILLE AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
997
WUUS51 KCLE 272353
SVRCLE
OHC005-083-117-139-280045-
/O.NEW.KCLE.SV.W.0034.150527T2353Z-150528T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MORROW COUNTY IN NORTH CENTRAL OHIO...
KNOX COUNTY IN NORTH CENTRAL OHIO...
RICHLAND COUNTY IN NORTH CENTRAL OHIO...
ASHLAND COUNTY IN NORTH CENTRAL OHIO...
* UNTIL 845 PM EDT
* AT 753 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ONTARIO TO BELLVILLE TO SPARTA...MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANSFIELD...ASHLAND...MOUNT VERNON...ONTARIO...LEXINGTON...
CRESTLINE...LOUDONVILLE...FREDERICKTOWN...GAMBIER...BELLVILLE...
CENTERBURG...DANVILLE...HAYESVILLE...POLK...CHESTERVILLE...
SPARTA...WATERFORD...BUTLER...PERRYSVILLE AND LUCAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4030 8275 4035 8275 4036 8283 4060 8272
4071 8275 4073 8272 4082 8273 4099 8213
4067 8213 4067 8222 4057 8222 4057 8218
4049 8218 4031 8235
TIME...MOT...LOC 2353Z 260DEG 28KT 4075 8264 4061 8252 4038 8273
HAIL...1.00IN
WIND...60MPH
$$
KUBINA2 follow-up statements
276
WWUS51 KCLE 280009
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
809 PM EDT WED MAY 27 2015
OHC117-280018-
/O.CAN.KCLE.SV.W.0034.000000T0000Z-150528T0045Z/
MORROW OH-
809 PM EDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORROW COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4030 8275 4035 8275 4035 8265 4055 8264
4055 8262 4067 8265 4067 8262 4071 8262
4071 8273 4082 8273 4099 8213 4067 8213
4067 8222 4057 8222 4057 8218 4048 8219
4031 8235
TIME...MOT...LOC 0008Z 260DEG 28KT 4077 8251 4063 8239 4040 8260
$$
OHC005-083-139-280045-
/O.CON.KCLE.SV.W.0034.000000T0000Z-150528T0045Z/
KNOX OH-RICHLAND OH-ASHLAND OH-
809 PM EDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR KNOX...RICHLAND AND ASHLAND COUNTIES...
AT 808 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MANSFIELD TO 6 MILES EAST OF BELLVILLE TO NEAR
SPARTA...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...ASHLAND...MOUNT VERNON...ONTARIO...LEXINGTON...
CRESTLINE...LOUDONVILLE...FREDERICKTOWN...GAMBIER...BELLVILLE...
CENTERBURG...DANVILLE...HAYESVILLE...POLK...WATERFORD...BUTLER...
PERRYSVILLE...LUCAS...JEROMESVILLE AND MIFFLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4030 8275 4035 8275 4035 8265 4055 8264
4055 8262 4067 8265 4067 8262 4071 8262
4071 8273 4082 8273 4099 8213 4067 8213
4067 8222 4057 8222 4057 8218 4048 8219
4031 8235
TIME...MOT...LOC 0008Z 260DEG 28KT 4077 8251 4063 8239 4040 8260
HAIL...1.00IN
WIND...60MPH
$$
KUBINA030
WWUS51 KCLE 280015
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
815 PM EDT WED MAY 27 2015
OHC005-083-139-280025-
/O.CAN.KCLE.SV.W.0034.000000T0000Z-150528T0045Z/
KNOX OH-RICHLAND OH-ASHLAND OH-
815 PM EDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR KNOX...RICHLAND AND ASHLAND
COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 4030 8275 4035 8275 4035 8265 4055 8264
4055 8262 4067 8265 4067 8262 4071 8262
4071 8273 4082 8273 4099 8213 4067 8213
4067 8222 4057 8222 4057 8218 4048 8219
4031 8235
TIME...MOT...LOC 0014Z 260DEG 28KT 4078 8244 4064 8232 4041 8253
$$
KUBINAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:22 PM EDT, 31 minutes earlier.
Area forecast discussion, May 27, 7:22 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 722 PM EDT WED MAY 27 2015 .SYNOPSIS... A WEAKENING COLD FRONT WILL MOVE TO THE EAST THIS EVENING. WEAK HIGH PRESSURE WILL BRIEFLY BE OVER THE AREA THURSDAY BUT WILL MOVE OFF THE NEW ENGLAND COAST EARLY FRIDAY AS LOW PRESSURE MOVES THROUGH THE CENTRAL GREAT LAKES. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A LINE OF CONVECTION WILL MOVE EAST ACROSS THE AREA THIS THE EVENING HOURS. TIMING BASED ON THE HRRR HAS IT EAST BY ABOUT 2-3Z. SKIES SHOULD CLEAR OVERNIGHT POST COLD FRONT. LOWS NEAR MOS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... THURSDAY HIGH PRESSURE WILL BE IN CONTROL FOR THE DAY WITH FAIRLY DRY AIR IN PLACE. WILL GO WITH PARTLY CLOUDY/MOSTLY SUNNY FOR THE DAY. THURSDAY NIGHT MOISTURE WILL RETURN FROM THE SOUTH AS THE HIGH MOVES EAST. CONCERNED ABOUT SHOWERS DEVELOPING MAINLY EAST HALF. FRIDAY A COLD FRONT WILL APPROACH FROM THE NORTHWEST..REACHING THE CENTRAL LAKES BY 00Z SATURDAY. SATURDAY THE COLD FRONT WILL MOVE THROUGH. LIKELY POPS REASONABLE THROUGH THE FIRST HALF OF SATURDAY NIGHT. POPS WILL TAPER FROM NORTHWEST TO SOUTHEAST LATE SATURDAY NIGHT AND SUNDAY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE BIGGEST ISSUE IN THE EXTENDED PORTION OF THE FORECAST IS HOW FAR SOUTH THE FRONT WILL SAG ON SUNDAY AND HOW QUICKLY IT COMES BACK NORTH. WILL DECREASE THE CHANCE OF SHOWERS ON SUNDAY. A LOT OF TIMES THE MODELS ARE OVER DONE ON HOW MUCH PRECIP ACTUALLY OCCURS IN THESE PATTERNS. WILL KEEP A LOW POP CHANCE (15-30 POP) EARLY NEXT WEEK UNTIL WE CAN SEE A BETTER TREND IN THE MODELS AND GRADUALLY INCREASE TEMPERATURES BACK UP ABOVE NORMAL BY MID WEEK. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... THE SURFACE COLD FRONT HAS ALMOST REACHED THE I-75 CORRIDOR AND SHOULD MOVE EAST INTO PA BY LATE EVENING. A LINE OF CONVECTION CONTINUES TO APPROACH THE I-71 CORRIDOR. THIS ACTIVITY HAS DIMINISHED IN INTENSITY AND SHOULD NOT PRODUCE ANYTHING MORE THAN BRIEF HEAVY RAINS AND A FEW GUSTS TO 30 KNOTS AS IT MOVES THROUGH. EXPECT VSBYS TO DIP TO IFR WITH THE STRONGER CELLS. MOST OF THIS SHOULD BE GONE BY 04Z. AFTER THAT DRIER AIR WILL MOVE IN BEHIND THE COLD FRONT. WILL CONTINUE WITH A MENTION OF MVFR FOG LATE TONIGHT BUT MAINLY SKC SKIES ARE EXPECTED ON THURSDAY. OUTLOOK...NON VFR CONDITIONS SATURDAY IN SHRA/TS. NON VFR POSSIBLE INTO SUNDAY. && .MARINE... THE WEAK COLD FRONT CROSSING LAKE ERIE EARLY TONIGHT WILL CONTINUE TO PRODUCE THUNDERSTORMS WITH GUSTY WINDS AS IT MOVES EAST AND MARINERS ON THE CENTRAL AND EASTERN BASIN WILL HAVE TO MONITOR FOR THUNDERSTORMS. THE GRADIENT IS PRETTY LIGHT BEHIND THE FRONT AND COMES AROUND FROM THE NORTH AND THE NORTHEAST ON THURSDAY...VEERING TOWARD THE SOUTHEAST AND SOUTH AGAIN BY FRIDAY AHEAD OF THE NEXT FRONT. WINDS WILL BE STRONGER WITH THE NEXT FRONT...INCREASING FROM THE SOUTHWEST EARLY SATURDAY AND SHIFTING TO NORTH AND NORTHEAST AFTER THE FRONTAL PASSAGE LATE SATURDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED BY LATER SATURDAY INTO SUNDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...KOSARIK AVIATION...KUBINA MARINE...KOSARIK/OUDEMAN
Hazardous weather outlook, May 27, 5:29 AM EDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 529 AM EDT WED MAY 27 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-280930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 529 AM EDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON INTO THE EVENING. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS BUT LARGE HAIL WILL BE POSSIBLE. A WEAKENING COLD FRONT WILL MOVE INTO NORTHWEST OHIO THIS AFTERNOON WITH THUNDERSTORMS DEVELOPING ALONG IT. THESE THUNDERSTORMS WILL MOVE EASTWARD THROUGH THE EVENING AND COULD IMPACT ALL OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING AS ANOTHER COLD FRONT MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, May 27, 2:27 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
227 PM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM TSTM WND DMG 1 WSW SYLVANIA 41.71N 83.72W
05/27/2015 LUCAS OH BROADCAST MEDIA
SEVERAL UTILITY POLES AND WIRES DOWN.
&&
MITCHELLLocal storm report, May 27, 2:28 PM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
228 PM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 3 W PEMBERVILLE 41.41N 83.52W
05/27/2015 E1.00 INCH WOOD OH TRAINED SPOTTER
&&
MITCHELLLocal storm report, May 27, 3:03 PM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
303 PM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG 2 NE ELMORE 41.49N 83.26W
05/27/2015 OTTAWA OH TRAINED SPOTTER
TREE DOWN NEAR ROUTE 105.
&&
MITCHELLLocal storm report, May 27, 3:57 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
357 PM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST CUSTAR 41.28N 83.84W
05/27/2015 E60.00 MPH WOOD OH TRAINED SPOTTER
PEA SIZE HAIL ALSO.
0350 PM TSTM WND GST OAK HARBOR 41.51N 83.15W
05/27/2015 E60.00 MPH OTTAWA OH TRAINED SPOTTER
PEA SIZE HAIL ALSO.
&&
MITCHELLLocal storm report, May 27, 5:56 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 SE FREMONT 41.34N 83.10W
05/27/2015 SANDUSKY OH EMERGENCY MNGR
UTILITY POLE AND POWER LINE DOWN ON FINEFROCK ROAD
SOUTHEAST OF FREMONT. ALSO LARGE TREE DOWN NEARBY.
0440 PM TSTM WND DMG CLYDE 41.31N 82.98W
05/27/2015 SANDUSKY OH EMERGENCY MNGR
EMA AND SKYWARN REPORTS 3 FOOT DIAMETER TREE DOWN IN
CLYDE. SEVERAL LARGE BRANCHES ALSO DOWN IN TOWN. SHINGLES
BLOWN OF THE ROOF OF ONE HOUSE.
&&
MITCHELLLocal storm report, May 27, 7:47 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
747 PM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG SANDUSKY 41.46N 82.71W
05/27/2015 ERIE OH 911 CALL CENTER
ERIE COUNTY DISPATCH REPORTED SEVERAL TREES AND POWER
LINES DOWN ACROSS THE CITY OF SANDUSKY.
0530 PM TSTM WND DMG 1 SE AMHERST 41.39N 82.22W
05/27/2015 LORAIN OH 911 CALL CENTER
AMHERST POLICE REPORTED A COUPLE TREES DOWN SOUTHEAST OF
TOWN.
0555 PM TSTM WND DMG BAY VILLAGE 41.49N 81.93W
05/27/2015 CUYAHOGA OH PUBLIC
SEVERAL REPORTS ON SOCIAL MEDIA OF TREES AND TREE
BRANCHES DOWN IN BAY VILLAGE AND WESTLAKE. BAY VILLAGE
POLICE CONFIRMED ONE LARGE TREE DOWN ACROSS LAKE ROAD.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 1:20 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 55 min |
| May 27, 1:52 PM EDT | Special Marine Warning | CLE | 113 min | |
| May 27, 2:07 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 38 min |
| May 27, 2:42 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 33 min |
| May 27, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 53 min |
| May 27, 3:40 PM EDT | Special Marine Warning | CLE | 65 min | |
| May 27, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 31 min |
| May 27, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 43 min |
| May 27, 4:33 PM EDT | Special Marine Warning | CLE | 87 min | |
| May 27, 4:45 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 45 min |
| May 27, 5:19 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 26 min |
| May 27, 5:35 PM EDT | Special Marine Warning | CLE | 115 min | |
| May 27, 5:42 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.